# SDR WX0A2015070672720

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAW FLIGHT ATTENDANTS, ALL, THEY COULD SMELL A CHEMICAL, BURNT, FOUL SMELL ALL THROUGHOUT THE CABIN FROM TAKE OFF POWER TO ABOUT 15 MIN AFTER TAKEOFF.  TAKE OFF INDICATIONS WERE NORMAL, TO TAKEOFF, BLEEDS ON.  PERFORMED INSPECTION & TROUBLESHOOTING IAW TC 21-059-002, NO DEFECTS NOTED.   OK FOR CONTINUED SERVICE.
